# SDR TI1R001372

- Difficulty date: November 15, 2000
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 176
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE, MOTOR WINDINGS OPEN.  REMOVED AND REPLACED.
